# SDR VTZA95205

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 1379125H
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT NR 6348 - IAD-GSO - DURING APPROACH TO LANDING DECLARED AN EMERGENCY DUE TO BOTH HYDRAULIC PUMPS FAILING ON THE APPROACH, AND CREW HAD TO PUMP THE LANDING GEAR DOWN.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED RT ENGINE HYDRAULIC LINE AND BOTH PUMPS DUE TO CAVITATION.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
